# SDR R61A20120008

- Difficulty date: January 3, 2012
- Submitted: January 6, 2012
- Operation: Air carrier
- Aircraft: N811MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000028
- Aircraft time: 19,353 hours, 14,438 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Service Panel
- Part number: 17085084405
- Condition: Corroded
- Location: Fuselage
- Part time: 19,353 hours, 14,438 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN FOR HEAVY CHECK, LEVEL 2 CORROSION WAS FOUND ON THE WASTE SERVICE PANEL INSIDE THE FUSELAGE.  MAINTENANCE REMOVED AND REPLACED THE WASTE SERVICE PANEL BOX ASSY IAW EMB 170/175 SRM 51-43-03, 51-43-04, 51-43-01, 51-23-04, 51-23-05 AND 51-23-06.  REF P/N'S 170-85084-405 (BOX ASSY) & 170-86655-003 (DOUBLER).  AIRCRAFT IS CURRENTLY STILL OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
